# SDR DL76G091186

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 38,001 hours, 5,297 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR IN REAR BUSINESS CLASS LAV.  INSPECTED WATER HEATER AND LAV FLUSH MOTOR.  NO ODOR DETECTED.  INSTALLED LAV SEALS, ALL OK.
